# SDR DALA2022072105044

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 90,855 hours, 19,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1705, CREW REST FWD EXIT SIGN LIGHT RUNNING MAN INOP. CORRECTIVE ACTION: REPLACED LOWER CREW REST FWD EXIT SIGN. (8959649)
